# SDR ASAA0947019

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 38,196 hours, 21,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60752
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN GUIDE ARM PIN ASSY MISSING SCREW + WASHER.  REMOVED & REPLACED PIN SCREW AND WASHER PER 52 11 21 404 0078 002, OPS NORMAL.  OK FOR SERVICE.
